# SDR AALA20130426011

- Difficulty date: April 26, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- Aircraft time: 35,772 hours, 12,140 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE REPAIR DOUBLER LOCATED BODY STATIONS 334 TO 340 BETWEEN STRINGERS 17 AND 18 LEFT DAMAGED.  REMOVED FLOORBOARD AND ACCOMPLISHED REPAIR PER REO G16170 REVISION A AND INSTALLED FLOORBOARD PER AMM 53-01-01.
